# SDR 2001UALA00045

- Difficulty date: January 21, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Aircraft time: 64,868 hours, 17,221 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND GEAR DOORS CAUTION MESSAGE AND LIGHTS ILLUMINATED AFTER GEAR UP AND HANDLE MOVED TO OFF.
